# SDR SWAA2013040114272

- Difficulty date: March 11, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 56,572 hours, 45,908 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 6545320
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT I/B SLAT CAN WORN.  REMOVED AND REPLACED SLAT I/B CAN IAW EA.
